# SDR AT0000505

- Difficulty date: December 21, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD VIBRATION AFTER TAKE OFF RETURNED WITH ENEVENTFUL OVERWEIGHT LANDING, FOUND NOSE GEAR DOORS OPEN.   PERFORMED OVERWEIGHT INSPECTION, CLOSED NOSE GEAR DOORS.   IAW 5-15-0 PAGE 602, 603, 607 A INSPECTION.
